| Model Number |
DWJ034 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported through an internal study that the patient on (b)(6) 2022 experienced post-operative complication after revision surgery.There was persistent medial scapular and deep shoulder pain.Emg findings preop indicated chronic c5 radiculopathy and denervation of infraspinatus muscle.The patient is taking over the counter pain medication.
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.